How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 8768
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

SHOULD I NOT GIVEN HER A ESCITAL0PRAM 10 mg. AS SHE IS. VERY

Customer Question

SHOULD I NOT GIVEN HER A ESCITAL0PRAM 10 mg. AS SHE IS. VERY ILL. SHAKING
Submitted: 16 days ago.
Category: Medical
Expert:  Dr. K. replied 16 days ago.

Hello and welcome to Just Answer. I am Dr K. I have over 25 years of clinical experience and look forward to answering your question. i may need more information from you, so I may ask for that. My goal is to provide a complete answer to your question and to be sure you are satisfied with that answer.

I am sorry that you are having this problem but will do my best to assist you and answer your questions.    Theres not really any information here to answer your question well.   Can you give more?

At any rate, a 10 mg escitalopram is fairly benign and is not going to be harmful to anyone.  I would not worry.

Thank you for trusting Just Answer with your question. Please let me know if you have additional concerns or need me to clarify something. I am happy to help.